BestaMed is the partner you can trust

Oklys Forte sachet 600 mg x 10

Pharmaceutical form: 600 mg sachets

Active substance: Ibuprofen

Active substance concentration: 600 mg ibuprofen L-arginine equivalent to 600 mg ibuprofen

What is Oklis Forte sachet 600 mg x 20 and what is it used for:

OKLYS FORTE 600 mg granules for oral solution belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).

This product is used to treat pain: muscle (sprains and strains) and bone diseases with pain and inflammation, headache, toothache, postoperative pain, recurrent pain.

OKLYS FORTE 600 mg granules for oral solution is also suitable for the treatment of rheumatoid arthritis (including juvenile rheumatoid arthritis), ankylosing spondylitis, osteoarthritis and other acute or chronic rheumatoid processes, soft tissues in sprains and strains, fever and inflammation, (such as pharyngitis, tonsillitis, ear infections, etc.), primary dysmenorrhea.

What Oklys Forte sachet 600 mg x 20 looks like and contents of the pack:

Sachet content: white to almost white granules with the smell of mint, packed in paper sachets / AL / PE.

Available in boxes of 10, 20, 30 and 40 sachets.

Not all pack sizes may be marketed.